# SDR UPS08M51556

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BULB INOP.  RELAMPED EMERGENCY LIGHT BULB PER AMM 33-13-01.  OPS CHECK GOOD.
